# SDR CALA2013102192199

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 64,751 hours, 24,227 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Leaking
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS PRESSURE LEAK AT DOOR 2L.  PRESSURIZED A-C FOUND AFT LOWER CORNER LEAKS & SMALL LEAK AT FWD LOWER CORNER, HAS HISTORY.  REPLACED DOOR SEAL IAW MM.
